# SDR IPXA2020041754283

- Difficulty date: April 5, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN DECK SEAT B/T FR 79-80 @ 41137 LH HAS CORR.BLENDED REMOVED CORROSION IAW SRM 51-74-10 CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102 BETW FR79-80 CUTOUT DISCREDANT PART 1/2 SPLICE IN NEW SECTION OF TRK 43.5" IAW A300 SM 53-10-16 FIG201 PN 45327923620400 AND TWO EA SPLICE
